# SDR ASAA2016101018254

- Difficulty date: October 10, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 25,622 hours, 7,698 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 171MKP
- Condition: Failed
- Location: Heading
- Part time: 31,475 hours, 9,775 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADING SELECT KNOB ON MCP IS BROKEN.  ACFT GROUNDED. REPLACED MCP IAW AMM 22-11-34.  ACCOMPLISHED LWMP TESTS, DFCS LRU INTERFACE TEST FOR MCP, LAND VERIFY TEST AND HGS SENSOR TEST FOR FCC/AT. ALL TESTED GOOD IAW AMM 22-11-34, AMM 22-11-00, AND SMM 34-36-00.
